# SDR CALA2025050704529

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 105,275 hours, 19,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  RAMP REPORTED GND POWER ASSIST HOOK AND STRAP MISSING SUSPECT OLD WORN STRAP AND HOOK ARE STIIL ON PUSH TRACTOR IN OGG. REPLACED FWD GND PWR CORD ASSIST STEAP AND HOOK. ADD EMP:006156 HOOK, EXT. GND POWER CABLE. M&E 25-2441-3-0004.
